# SDR IPXA2019092447167

- Difficulty date: September 24, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 77,836 hours, 13,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A *** SUPPLEMENTAL SDR*** FUSELAGE CRACKED AT TOP AFT CORNER OF #3 DOOR (PACK) CUTTOUT. FINISHED FABRICATION OF ALL INTERNAL AND EXTERNAL DOUBLERS AND FILLERS AND SHIMS. PRIMED ALL REPAIR PARTS AND REWORKED AREAS. ALL WORK ACCOMPLISHED PER PRE-LIM EO MD11-5330-74043. VERIFIED ALL REPAIR PIECES IAW E/O. OK TO INSTALL. PERMANENT REPAIR ACCOMPLISHED PER SRM 53-20-15, REPAIR 3. SEE EO MD11-5330-74043-A.
